**MEWP** – (Mobile Elevated Work Platforms) Grips, Electrics, Set Dec, Greens, Special Effects, Riggers, Locations and many others all at some point in their careers will use MEWPs on the job. The new ANSI standards require anyone with Certification older than March of 2019 should get new Certification. This 1 day certification class will teach: introduction to and experiential MEWP training, the participants will learn how the OSHA Focus Four Hazards relate to MEWP Operation and Work Place Safety. They will also learn the Four MEWP Specific Hazards related to MEWP Operation. There is a strong emphasis on Workplace Safety and the Daily Inspections an operator needs to perform. Class size is 12 max Dates: July 10 8am -5pm Location: SGPS Showrig

**Steward Training** – This class will go over Roles & Responsibilities of the Steward, the legal Rights of Union Stewards, the Grievance process and will feature how to read and use the ASA and Low Budget Agreement Contracts. Open to all Members. Class size is 30 max.

Date: July 11, 2021 1pm -5pm Location: 478 Meeting Hall

**Computer Essentials** – the 2 day class taught by Suzanne Chambliss, is designed to provide IATSE workers with the information necessary to perform simple tasks on their computer like gaining access to the Internet, creating and maintaining email accounts for personal and professional use, and downloading and using common writing and editing applications. There is "homework" between the two class dates. Class size is limited to 12 max.

Dates: Day 1 July 17; Day 2 Aug 7 9am – 5pm Location: 478 Meeting Hall

**CPR/First Aid/AED** - Blended Learning. 2Hour Online Interactive Video coupled with a 1-hour In Person Skills Assessment, taught by American Red Cross. Registration is for the Skills Assessment – Video must be completed and certificate of completion needed to attend In Person Session. Limit 6 people/session Dates: July 18 10am-11am; 12pm -1pm Location: 478 Meeting Hall

**MIG Welding 102** – This is a follow up to those who want to continue your Intro to MIG Welding class. Melissa Stryker will teach more techniques for odd joints, and participants can make a small project like a cube, a table, a coatrack or sculpture. This is intended for those who have taken the Intro class or have previous experience but want to re-fresh their skills. Class size is limited to 10 max.

Date: July 25 8am – 4pm Location: New Orleans Airlift

**Cable Terminations** – This 4 hour class, taught by Trapper McEvoy, is designed for Grip, Electric, SPFX, Props, Set Dec, Construction, etc. members for them to learn how to choose the proper wire rope and termination types. The class will make terminations and strength test them. Construction and dramatic Destruction - fun. Class size is limited to 12

Date: Aug 1 9am – 1pm Location: SGPS ShowRig

**Costume Headpieces** – This 7 hour class, taught by Julie Winn, formerly of NO Opera, is for Costume Craftspersons who want to learn how to make fun, dramatic and over the top Costume headpieces. Using wire frame construction and manipulating wild embellishments, participants will create a fantastic headpiece that will be sturdy, safe and camera ready. Class size is limited to 15

Date: Aug 8 9am – 4pm Location: 478 Meeting Hall

**Soldering 102** – This 4 hour class, taught by 478 member Josh Anderson, is the second in the series of soldering classes. This is designed for those who have taken Soldering 101 and will go further into the skills needed to solder effective and correct joints for small electronics. Soldering 101 or professional equivalent is pre-requisite. Class size is limited to 12

Date: Aug 14 10am – 2pm Location: 478 Meeting Hall

Ice Dyeing – This 1 day class, taught by Adriane Bennett, will explore a lesser known fabric dying technique using powedered dyes and ice. Participants will learn the chemicals needed, the safety precautions and proper disposal techniques for the waste and walk away with samples of some amazing modeled dyed fabrics ready for costume construction. Costumes, Set Dec and Props crew members will find this class Useful. Class size is limited to 10.

Date: Aug 21 10am – 5pm Location: 478 Meeting Hall

**Embellishments** – This 6 – hour class, taught by Elizabeth Zibilich of Crafty Lil Devil, participants will have the chance to learn the best adhesion techniques for rhinestones, glitter, feathers, lace, fabric, etc in order to make lasting costume, prop or set décor pieces. Participants can take advantage of this class to create amazing auction items for Charity Krewe de Pink. Costumes, Set Dec and Props crew members will find this class Useful. Class size is limited to 15.

Date: Sept 11 10am – 3pm Location: 478 Meeting Hall

**OSHA 10** – The OSHA 10 training covers general industry safety and health principles and OSHA policies, procedures, and standards. Modules are customized for the entertainment and exhibition industries and include: Introduction to OSHA; Personal Protective Equipment; Materials Handling, Storage, Use, and Disposal; Mobile Elevating Work Platforms; Walking and Working Surfaces; Hazard Communication; Electrical Safety for the Entertainment Industry; Ergonomics; Exit Routes, Emergency Action Plans, and Fire Protection; Fall Protection; Hand and Portable Powered Tool Safety. Class size is 25 students max

Date - Sept 18 &19 9am - 5pm Location: 478 Meeting Hall

**Mold Making** – the 2 day class taught by Simonette Berry & Dave Whatley, this class will give participants a primer in mold-making, designed for Props, Construction, Set Dec, Special Effects, Special Effect makeup and costumes, who often use molded pieces. Participants will make a 2 part mold and cast in that mold, reproducing a small prop using high quality professional materials. Class size is limited to 12 max.

Dates: Sept 25 & 26 9am – 5pm Location: 478 Meeting Hall

Intro to MIG Welding – Back by popular demand and limited seating! Melissa Stryker will teach introductory class on MIG Welding. This course is intended to provide basic welding skills with an emphasis on safety for everyone involved. While this course is primarily targeted towards those who have no experience with welding, it's also a good course for those who already understand the basics but would like to refresh their skills. Participants will learn how to setup and prep pieces to be welded, squaring up materials, how to lay a proper bead, control heat to join different gauge metals, fix and fill holes, and finish work. Priority will be given to those who were on wait list from August's class. Class size is limited to 10 max.

Date: Sept 26 8am – 4pm Location: New Orleans Airlift